BibTeX record journals/tcs/Fakler97

download as .bib file

@article{DBLP:journals/tcs/Fakler97,
  author    = {Winfried Fakler},
  title     = {On Second Order Homogeneous Linear Differential Equations with Liouvillian
               Solutions},
  journal   = {Theor. Comput. Sci.},
  volume    = {187},
  number    = {1-2},
  pages     = {27--48},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)00055-8},
  doi       = {10.1016/S0304-3975(97)00055-8},
  timestamp = {Wed, 19 Nov 2003 16:10:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Fakler97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}